MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAMIC TIP STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION DYNAMIC TIP STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number M0046DYNTP0010
Medical Device Problem Codes Material Deformation (2976); Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter phone: (b)(6).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the tip of the device was fractured.During a radiofrequency ablation procedure, a dynamic tip electrode catheter was selected for use.It was reported that the junction of the catheter was kinked.Also, when unpacking the device, it was noticed the tip of the catheter was fractured.Device was replaced and the issue was resolved.Procedure was able to be completed successfully without any patient complications.Catheter is expected to be returned for further analysis.
 
Additional Manufacturer Narrative
Dynamic tip electrode catheter was evaluated by boston scientific.Analysis of returned product revealed that the unit showed no evidence or defects that could have contributed to the tip damaged-kinked event; consequently, not confirming the reported clinical observation of tip fracture.However, during the product analysis it was observed that the plunger of the device was broken.The cause of the issue seen in the field could not be determined.Initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that the tip of the device was fractured.During a radiofrequency ablation procedure, a dynamic tip electrode catheter was selected for use.It was reported that the junction of the catheter was kinked.Also, when unpacking the device, it was noticed the tip of the catheter was fractured.Device was replaced and the issue was resolved.Procedure was able to be completed successfully without any patient complications.Catheter was returned to boston scientific for laboratory analysis.
 
Event or Problem Description
 
Additional Manufacturer Narrative
"**udi related data quality updates only** this report is being filed as a correction in response to an fda request for the complete the unique identifier (udi) #." dynamic tip electrode catheter was evaluated by boston scientific.Analysis of returned product revealed that the unit showed no evidence or defects that could have contributed to the tip damaged-kinked event; consequently, not confirming the reported clinical observation of tip fracture.However, during the product analysis it was observed that the plunger of the device was broken.The cause of the issue seen in the field could not be determined.Initial reporter phone: (b)(6).

Brand Name
DYNAMIC TIP STEERABLE DIAGNOSTIC CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key18242084
Report Number2124215-2023-66966
Device Sequence Number17919199
Product Code DRF
UDI-Device Identifier08714729879848
UDI-Public(01)08714729879848(17)20260803(10)0032154627
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K912213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/03/2026
Device Model NumberM0046DYNTP0010
Device Catalogue Number86702
Device Lot Number0032154627
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer12/27/2023
07/09/2024
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date01/18/2024
07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight85 KG